# SDR REXA2012110601664

- Difficulty date: November 6, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N801AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8001
- Aircraft time: 18,011 hours, 15,556 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT FLASHLIGHT INOPERABLE.  REPLACED FLIGHT ATTENDANT FLASHLIGHT BATTERY PACK IAW CMM 25-60-02.  CHECKS NORMAL AND CLEARS DM#74437 PLACARD REMOVED.
